# SDR UPS04443468

- Difficulty date: October 29, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 65B01715558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D - BS 440, APPROX STR 16L, FRAME ATT SHEAR ANGLE FOUND CRACK.  CRACKED SHEAR ANGLE REPLACED PER SRM 51-10-01.
